# SDR IPXA2022050581792

- Difficulty date: April 9, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 34,022 hours, 22,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103075
- Part serial: NSN
- Condition: Damaged
- Location: Fr1600 Str26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CNEEDED ALTERNATIVE METHOD TO INSPECT FRAME 1600 RH PER EO# B757-5310-73926-AMODIFIED REPAIR AT FR 1600 RH STR 26R PER EA# 757-5360-27-A2897
